# SDR ASAA2015062312202

- Difficulty date: June 23, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 4,509 hours, 1,476 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Cdu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DATALINK FULL MESSAGE NOTED ON CDU, KNOWN FMC ANOMALY IAW FH 6.110P19.  ACFT GROUNDED. RESOLVED IAW QRH, OPS NORMAL.
